Advertisement -- Learn more about ads on this site.
NOSYROSY14
2,500-3,999 SparkPoints 3,040
SparkPoints
 

Update- 11/12/12

Monday, November 12, 2012

I've been on my new meds for a week now. I still have high hopes for what they will do for me...but I'm having some funky side effects:

1. I'm a space-cadet: I cannot form a coherent sentence. This is difficult since I work with people all day long in customer service. I am forgetting simple words and how to put words together correctly. For example, I wanted to say "This phone is a very popular one..." but instead I attempted to stutter out "These ummm...thing is a very popular one..." RIGHT IN FRONT OF A CUSTOMER.

2. My hands are shaky and tingly. This is something I can handle, although it is slightly annoying.

3. I've lost my appetite. I am trying to ensure I am still eating so that I am not starving myself...I want to ensure adequate caloric intake...but I'm just not hungry!

4. My tummy hurts! Whenever I do eat something, my tummy gets rumbly and it hurts a bunch!

Tomorrow morning is also weigh-in day. I peaked today (I know, I know) and I hadn't lost a single thing, so I'm hoping for even .5 lb. by tomorrow!


Ok...back to homework :)
Share This Post With Others
Member Comments About This Blog Post
  • v 1CRAZYDOG
    Uh . . . be sure to mention these side effects to your Dr. That is important. Maybe the dose needs to be tweaked or the med has to be changed. Wishing you luck.

    HUGS
    1326 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by NOSYROSY14